MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HOOK NARROW DEPTH GAUGE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

FX SHOULDER SOLUTIONS DALLAS HOOK NARROW DEPTH GAUGE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 951-0030
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contaminant matter was discovered inside the cannulas of instruments in the field, as the product was not satisfactorily inspected and decontaminated.Capa-2024-0027 has been opened to address this issue.
 
Event or Problem Description
During spd at the hospital before surgery, a reamer, a glenoid impactor, and a depth gauge were found to have debris inside their cannulas.A photo and video was provided showing the issue.No surgical delay was noted.Capa-2024-0027 has been opened to address this issue.

Brand Name
HOOK NARROW DEPTH GAUGE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19635355
Report Number3014128390-2024-00035
Device Sequence Number8610248
Product Code LXH
UDI-Device Identifier03701037316917
UDI-Public03701037316917
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number951-0030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 902-0900 LOT: UNK
Patient SexUnknown